| Model Number |
7050-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
01/04/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmeas, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is user error; improper implant size selection, using an implant that was too long.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2018 where three implants were installed.The patient did well for a few weeks following the procedure, but later reported leg pain.The surgeon determined that the most superior positioned implant was too long and was impinging on the nerve root.In (b)(6) 2019, the surgeon performed a revision procedure where he removed the superior positioned implant and replaced it with a shorter and wider implant of the same type.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.